View : 18 Download: 0

Explicit formula for optimal ate pairing over cyclotomic family of elliptic curves

Title
Explicit formula for optimal ate pairing over cyclotomic family of elliptic curves
Authors
Hong, HoonLee, EunjeongLee, Hyang-Sook
Ewha Authors
이향숙이은정
SCOPUS Author ID
이향숙scopus
Issue Date
2015
Journal Title
FINITE FIELDS AND THEIR APPLICATIONS
ISSN
1071-5797JCR Link1090-2465JCR Link
Citation
vol. 34, pp. 45 - 74
Keywords
Pairing-based cryptosystemElliptic curveCyclotomic polynomial
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Indexed
SCI; SCIE; SCOPUS WOS
Abstract
Pairings on elliptic curves play an important role in cryptography. We provide an explicit formula for vectors of polynomials describing optimal ate pairings over cyclotomic family of elliptic curves. The explicit formula is simple in that it only involves partitioning a certain cyclotomic polynomial. The simplicity of the formula allows us to analyze the sparsity of the vector. (C) 2014 Elsevier Inc. All rights reserved.
DOI
10.1016/j.ffa.2014.12.007
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE